Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Local compactness and simple extensions of discrete spaces
HTML articles powered by AMS MathViewer

by H. Herrlich, V. Kannan and M. Rajagopalan PDF
Proc. Amer. Math. Soc. 77 (1979), 421-423 Request permission

Abstract:

Hereditarily locally compact spaces are characterized as those locally compact spaces which are simple extensions of discrete spaces.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D45
  • Retrieve articles in all journals with MSC: 54D45
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 77 (1979), 421-423
  • MSC: Primary 54D45
  • DOI: https://doi.org/10.1090/S0002-9939-1979-0545607-5
  • MathSciNet review: 545607